# SDR FDEA202109102276

- Difficulty date: September 10, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING -OUTBOARD FLAP ASSEMBLY, OUTBOARD AFT HINGE (FLAP SIDE) OUTBOARD   PIVOT HOLECORROSION. CORROSION AT RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY OUTBOARD AFT HINGE (FLAP   SIDE) OUTBOARD PIVOT HOLE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-  52-04. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-  52-04 AND E.A.#1-5750-T0364050 PART 1 STEP 1A AND STEP 1, TITLE: WINGS - FLIGHT   SURFACES - EO 1-5750-7-5002 - RH WING - OUTBD FLAP OUTBD HINGE (FLAP SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM   NUMBER N00633 ATTACHED E.A.#1-5750-T0364050 PART 1 FOR DETAILS.
